I have been taking Morphine Sulfate ER 15 mg twice daily for the past couple months, prescribed to me for chronic pain. Recently I have been experiencing a very strange and unpleasant sensation that I don't know exactly how to describe, but it sort of feels like and sounds like I'm going through a wind tunnel. Especially in my right ear, its like there's a pressure that comes out of no where and won't go away, almost feels like I'm under water. I think I've only been experiencing it since I've been on the morphine. I have TMJ and asked my TMJ specialist if it was possible that this was a symptom of the TMJ, and he said he didn't think so. So I am thinking maybe its the morphine??? Was wondering if anyone else has experienced this??? It is extremely agitating, so very uncomfortable, and disruptive enough to take my focus away from everything else. I shake my head, stretch my neck, massage around my ear, plug my ears, etc... trying everything that I think could possibly make it go away, and it just doesn't. Any advice, suggestions, ideas... anything, I am miserable. Thanks.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 4 answers
Posted 19 Oct 2009 • 4 answers
Posted 23 Dec 2010 • 2 answers
Posted 12 Sep 2013 • 2 answers
Posted 14 Nov 2013 • 2 answers